# SDR SIMA20140111005

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 9,510 hours, 6,129 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

DURING APPROACH ON FLIGHT 2752 CREW REPORTED SLATS FAIL & DECLARED EMERGENCY.  COMPLIED WITH AOM VOLUME 1 SLATS INDICATED 0 FLAPS CAME DOWN AS NORMAL. THE ACFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED POWER OFF RESET & RESET OF SLAT CHANNEL OF SFECU CYCLED SLAT FLAPS SEVERAL TIMES ALL CHECKED NORMAL IAW MM 05-51-49.
